Joint Pain and Remicaide??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

andrealeigh71
Regular Member


Date Joined Sep 2009
Total Posts : 96
   Posted 6/18/2010 6:52 AM (GMT -7)   
My husband has been recieving Remicaide since November.  His physician increased his last dose to 10mg/kg in hopes to increase the intervals between infusions.  One week after his 10mg/kg dose, he had a sudden onset of all over joint pain/aches.  It subsided but I have a feeling it could be due to his Remicaide.  If anyone has experienced this please let me know and how your physician handled it.  Thanks so much!
 
~Andrea

sickofitall
Regular Member


Date Joined May 2009
Total Posts : 250
   Posted 6/18/2010 8:37 PM (GMT -7)   
Hi andrea,

I have severe leg pain from remicade. But to date they haven't done much about it except for run a bunch of tests. Everything comes back normal so were suspecting the remicade which really sux bc it works extremely well for my crohns. I feel his pain as it is miserable. If you find anything out, please let me know.
Current meds:  Remicade
Tried:  Prednisone, sulfasalzine, lialda, antibiotics, imuran
29 yr old female w/ crohn's colitis and SEVERE leg pain
 
 


Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 6/18/2010 10:06 PM (GMT -7)   
Two ideas:
1) Could be serum sickness though this usually occurs closer to the time of the infusion.
2) Drug induced lupus. This is what happened to me 8 days after the doctor increased my Remicade from 5 mg/kg to 10 mg/kg. I got severe joint pain, swelling of some joints, and a fever. The joint pain was my biggest issue. My rheumy ran blood tests and confirmed it was drug induced lupus.
Moderator Crohn's Disease, IBS, and Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
 


andrealeigh71
Regular Member


Date Joined Sep 2009
Total Posts : 96
   Posted 6/19/2010 6:21 AM (GMT -7)   
Forum Moderator:
Did your doctor put you back on the 5mg/kg dose then or what happened?
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:18 AM (GMT -7)
There are a total of 2,732,429 posts in 301,020 threads.
View Active Threads


Who's Online
This forum has 151182 registered members. Please welcome our newest member, Sean C..
174 Guest(s), 3 Registered Member(s) are currently online.  Details
notsosicklygirl, ppm guy, JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer